Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have cramps, excessive wetness during sex, discomfort. What could this be?

I have had my period at around the beggining of this month which is March. I should be starting around the same time in April. Ever since I got off of my period in March a few days later I started slightly cramping, well it is March 26th and I am still currently cramping slightly like I m about to start my period. I have also been A LOT wetter during intercourse and I have never been that wet. Sex has also been uncomfortable to me the past few times I have done it, and I am not currently bleeding at all. What could this be ? Please get back with me as soon as you can(: Thank you 3
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

I guess you need to get checked for vaginal infection or inflammation.This is common cause of over wetting.This might also be causing you cramping.

Hope this helps, regards.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor